MAUDE Adverse Event Report: MICROVENTION, INC. MICROPLEX HELICAL REGULAR; EMBOLIZATION COIL

MICROVENTION, INC. MICROPLEX HELICAL REGULAR; EMBOLIZATION COIL
Model Number 100520HCSR-R-V-A
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information provided, the root cause of this complaint cannot be determined.The device was reported unavailable for evaluation.(b)(4).
 
Event or Problem Description
It was reported from (b)(6) that upon detaching the coil, the physician could not retrieve the coil.The coil does not completely detach from the pusher.The physician attached implant to the vessel wall using a stent.No patient injury was reported with this event.

Brand Name
MICROPLEX HELICAL REGULAR
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key5958917
Report Number2032493-2016-00227
Device Sequence Number839794
Product Code HCG
UDI-Device Identifier00811425025048
UDI-Public(01)00811425025048(11)160228(17)210228(10)160228V9
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K050954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/28/2021
Device Model Number100520HCSR-R-V-A
Device Lot Number160228V9
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2016
Initial Report FDA Received Date09/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight71